# SDR DALA2019110406413

- Difficulty date: November 1, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 71,559 hours, 27,042 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5639, L/P 6191232) 2L CABIN DOOR - INSIDE HANDLE IS LOOSE. CORRECTIVE ACTION: RESECURED HANDLE PER B757 AMM 52-12.
